... feeling soar .i just started vyvanse 2 days ago and these problems started. i keep trying to clear throat like somethings there but not. i keep eating freezer pops trying to make tounge stop hurting. could vyvanse be causing these
Dear Johnson... do as sweet lemon as suggested. Also take 50 mg of Benadryl. This would be two of the OTC Benadyl (diphenhydramine) capsules or tablets. If you do not have Benadryl, Zyrtec or Claritin antihistamines will also work.
Sweet L... so glad to see u r back... have missed u!! I am sitting here in doc's office waiting to have injection in my back... if this works I will then be cleared to have the radio frequency ablation tx next friday... keep fingers crossed and say a wee prayer so this works... I have been in so much pain.
Anyway... Johnson... let us know how u r... u r most likely having an allergic reaction... when your airway swells as it is... it can be very serious...
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2013 • 2 answers
Posted 21 Sep 2015 • 0 answers
Juvederm - A little over a week ago I had injections in my lip and the top of upper lip for fullness
Posted 11 Nov 2016 • 0 answers
Never anyone know why a small ulcer spot on the inner lower bottom lip Will not heal but just keeps?
Posted 9 Dec 2016 • 0 answers
Posted 28 Dec 2017 • 0 answers